MathSciNet Relay Station
MathSciNet bibliographic data
MR376843 (51 #13018) 20D05
Aschbacher, Michael On finite groups of component type. Illinois J. Math. 19 (1975), 87–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement